RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 135–140 (Mi umn3652)  

This article is cited in 1 scientific paper (total in 2 paper)

Mark Aronovich Naimark (obituary)

I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss


Full text: PDF file (518 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 157–164

Bibliographic databases:

MSC: 01A70, 47Axx

Citation: I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss, “Mark Aronovich Naimark (obituary)”, Uspekhi Mat. Nauk, 35:4(214) (1980), 135–140; Russian Math. Surveys, 35:4 (1980), 157–164

Citation in format AMSBIB
\Bibitem{GelGraZhe80}
\by I.~M.~Gel'fand, M.~I.~Graev, D.~P.~Zhelobenko, R.~S.~Ismagilov, M.~G.~Krein, L.~D.~Kudryavtsev, S.~M.~Nikol'skii, A.~Ya.~Helemskii, A.~V.~Strauss
\paper Mark Aronovich Naimark (obituary)
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 135--140
\mathnet{http://mi.mathnet.ru/umn3652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586193}
\zmath{https://zbmath.org/?q=an:0465.01011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..157G}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 157--164
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001864}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200003}


Linking options:
  • http://mi.mathnet.ru/eng/umn3652
  • http://mi.mathnet.ru/eng/umn/v35/i4/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev, S. L. Sobolev, “Sergei Mikhailovich Nikol'skii (on his eightieth birthday)”, Russian Math. Surveys, 40:5 (1985), 251–263  mathnet  crossref  mathscinet  zmath  adsnasa
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:598
    Full text:237
    References:46
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020